# SDR R61A201611120649

- Difficulty date: November 4, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 24,218 hours, 18,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17087561001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HORIZONTAL SUPPORT IN FRONT OF THE AFT HOT DRAIN MAST FR 86/87 STR.27R/28R.  REMOVED AND REPLACED INTERCOSTAL PN: 170-87561-001 ANGLE REF SRM 51-41-01.  AIRCRAFT REMAINS IN HEAVY CHECK.
